# SDR AALA201703049009

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 50,242 hours, 28,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6000
- Condition: Damaged
- Part time: 57,458 hours, 28,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION FOUND BULGING CRACK IN FUSELAGE AFT OF THE TRAILING EDGED OF THE RIGHT WING, SLIDE ENCLOSURE DAMAGED. REPAIRED DAMAGE AND REPLACED ESCAPE SLIDE.  AIRCRAFT WAS GROUNDED.
